Main Forums > Living With HIV

It's been ten days & I still can't walk...

(1/4) > >>

Oscar:
On Thursday June 1 I went up to Stephen's house to visit him. I parked my car in the driveway & thought I had put the thing in first gear with the parking brake on.  I forgot and left the car in neutral, but did put the parking brake on. My car rolled down the hill into the street. I ran after it and pulled my calf muscles in both legs. I've been taking tylenol and resting on a heating pad ever since. My calf muslces are so sore touching them makes me almost jump out of my skin. I am doing what the doc told me to do, but it isn't getting any better. I'm hobbling around the house holding on to anything I can, going up and down steps is a major pain in the uh, legs. Any suggestions besides what the doc told me to do would be appreciated.

Does being HIV+ and on HAART make it harder for our bodies to recover from something like this? I have been hesitant to go back to the doctor because I don't want to sit in his waiting room most of the day and besides he will probably toell me to keep doing what he told me to do anyway.

Dan
(Who is really hurtn')

Teresa:
I have bad knees (probally from all my extra weight) and i had a spell not too long ago where i couldnt hardly walk. The dr told me to alternate between heat and cold. I used a bag of frozen peas as you can mold it to your particular body part pretty easy.

Hope you get better soon.
Hugs
Teresa

AlanBama:
Dan,

I'm sorry you are in pain  :'( :'(    Don't you have to stand up a lot on this new job?

Maybe you should see the doctor again, just to make sure it isn't something more serious.

Hugs,

Alan

Oscar:
I  sit in a tall chair behind the counter at the bank, sometimes I stand. Walking up and down steps are a major pain. Quess this sore old fag needs to go back to the doc...

JohnOso:
Dan,
Sorry to hear about your mishap.  When I have any muscular type of injury, I will usually take ibuprofen since it is an anti-inflammatory agent (which Tylenol is not).  However you may not be able to take this per your doctors instructions.  Best to call the office and make sure, in any case.

I try to stay away from Tylenol, since it makes the liver work just a bit harder to detox.  I figure the poor little bugger is working hard enough to clean up my blood from the Sustiva/Truvada.  The occasional Tylenol is probably ok, but be careful if you're popping them by the mouthful (i'm exaggerating, but you get my drift).

Hope you feel better soon (and Teresa's suggestion about the frozen peas is a great idea)!

John

Navigation

[0] Message Index

[#] Next page

Go to full version